Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My most BIZARRE SIDE effect. What is/was YOURS myco

Posted by raisinb on March 6, 2009, at 23:41:29

In reply to My most BIZARRE SIDE effect. What is/was YOURS?, posted by myco on March 6, 2009, at 20:01:19

I have had a few. Wellbutrin made me love, love, love everything I saw or read. I thought insurance commercials were brilliant. I still have friends who won't trust my movie recommendations anymore ;)

Zoloft made my hands shake uncontrollably.

Lexapro made me feel achy, feverish, like I had the flu.

Remeron and Xanax have both given me lucid dreams.

Ambien made me forget everything I did after I took it..including any sexual activity (you can imagine the situations THIS led to...my boyfriend at the time kept wanting to repeat things I had no idea I'd done. Apparently it really ramped up some particular skills;))

And this is embarrassing..but when I take Xanax at night, sometimes I pee my pants a little bit. I don't know why this is. All I can figure is that it reduces my anxiety so much that I don't care whether I do that or not. Usually I'm dreaming and think, oh, I have to pee a a bit, and then think, okay, whatever, go ahead. Am I 33 and ready for Depends? Yikes...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:raisinb thread:884163
URL: http://www.dr-bob.org/babble/20090304/msgs/884199.html